# SDR ASOA201101082

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 30,326 hours, 26,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR WILL NOT OPEN FROM INSIDE ACFT, UNLESS ASSISTED BY GROUND CREW.  SAW THE GROUND CREW PUSH THE VENT FLAP TO GET DOOR OPEN.  OPS CHECK AND LUBRICATE CABIN DOOR WITH REF TO AMM 52-11-00.  OPS CHECK GOOD.  ACFT OK FOR SERVICE.
